# SDR 9JLA201408137927

- Difficulty date: August 6, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N918DG
- Make and model: Lear 45LEAR
- Aircraft serial: 45251
- Aircraft time: 3,308 hours, 2,464 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 6622308500013
- Part serial: 320
- Condition: Defective
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE STALL WARNING SYS WAS GIVING FALSE STALL INDICATIONS WHILE IN FLIGHT.  TROUBLESHOOTING DETERMINED THAT THE DUAL STALL WARNING COMPUTER WAS DEFECTIVE.  REMOVED THE DEFECTIVE STALL WARNING COMPUTER PN 6627308500-013 SN 320 & INSTALLED A REPAIRED UNIT.  FUNCTIONAL CHECKS SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
